Firstly ask your Doctor for a chem 24 panel blood test
What you are looking for is:
• Elevated liver enzymes
• Inflammation of the pancreas
These problemms can be caused by your medicine. Infact the company that makes this drug states: if you have if you have any side effect that bothers you or that does not go away contact your doctor immediately.
So get on the phone and I wish you the best
- Januvia Information for Consumers
- Januvia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Januvia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2010 • 1 answer
Pain - I have muscle spasms in my lower and kmiddle part of my back. And also, have swollen muscles?
Posted 20 Nov 2011 • 1 answer
Posted 28 Jul 2015 • 1 answer
Posted 11 Jul 2016 • 0 answers
Posted 16 days ago • 2 answers